RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 11, Issue 2  


Research Papers
A periodic magnetic Hamiltonian with a variable metric. The problem of absolute continuity
M. Sh. Birman, T. A. Suslina
1
Decomposability of ideals as Galois modules in complete discrete valuation fields
M. V. Bondarko, S. V. Vostokov
41
Generalized graph-manifolds of nonpositive curvature
S. V. Buyalo, V. L. Kobel'skii
64
Nikol'skii ideals and their application to the study of algebras of singular integral operators
K. A. Georgiev, V. M. Deundyak
88
All ultranormal stochastic Bernstein mappings are regular
Yu. I. Lyubich
109
The multidimensional $\mathscr T$-calculus of generators of $C_0$-semigroups
A. R. Mirotin
142
$J_p^1$-quasiconvexity and variational problems on sets of solenoidal vector fields
G. A. Seregin
170
A class of pseudodifferential operators with oscillating symbols
D. R. Yafaev
218
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019